# SDR IPXA2018110213559

- Difficulty date: October 14, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 64,120 hours, 16,331 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Web
- Part number: AKC78618
- Condition: Torn
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE RT PATIO DOOR PLATFORM STRUCTURE WAS TORN.  REMOVED, FABRICATED, AND REPLACED R/H PATIO DOOR WEB IAW DWG AKC7861 AND SRM 51-35-01.
